How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

What a nice surprise. I am new to Wafarin. It looks like my

Customer Question

Hello what a nice surprise. I am new to Wafarin. It looks like my hands outside are turning purple. Toes are okay. Should I be worried? Thank you
Submitted: 11 months ago.
Category: Neurology
Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

Please give your medical history, and why was this medication prescribed? What tests were done? Can you please post a picture of your hands.

Thanks.